# SDR CA010129011

- Difficulty date: January 3, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248800
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE FAILED TO ACCELERATE BEYOND 32 PERCENT NG DURING FIRST START OF DAY. FCU REPLACED AND SENT FOR INSPECTION/REPAIR. RENTAL FCU INSTALLED. 2001-01-30TC: AWAIT SUPPLIMENTAL SDR WHEN MORE INFORMATION BECOMES AVAILABLE.
